# SDR HALA2011100800442

- Difficulty date: October 8, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 97,370 hours, 18,476 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - F/O ALTIMETER OFF 120 FT CRUISE ALTITUDE 390.  IAW FIM 34-FCDIAG-6 FIG 6 SHEET 1 ALTIMETER TOLERANCE AT FL 390 IS 160' MAX DIFFERENCE.
